# SDR DALA2021042002296

- Difficulty date: April 16, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 92,748 hours, 42,073 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 STATION 1640 R/H SIDE LOWER HINGE FITTING O/B CENTER/MIDDLE FASTENER HOLE HA 2 EACH CRACK INDICATIONS APPROXIMATELY AT THE 3 OCLOCK & 9 OCLOCK POSITIONS (AFT LOOKING FORWARD). CORRECTIVE ACTION: ACCOMPLISHED FREEZE PLUG REPAIR AT STA 1640RH LOWER HINGE FITTING O/B CENTER/MIDDLE FASTENER HOLE IAW ER/A 590874-14 AD REV ORIGINAL. (1783716)
